Cookies?
Library Header Image
LSE Research Online LSE Library Services

Option pricing under threshold autoregressive models by threshold Esscher transform

Siu, Tak Kien and Tong, Howell and Yang, Hailiang (2006) Option pricing under threshold autoregressive models by threshold Esscher transform. Journal of Industrial and Management Optimization, 2 (2). pp. 177-197. ISSN 1547-5816

Full text not available from this repository.
Item Type: Article
Official URL: http://aimsciences.org/journals/jimo/description.h...
Additional Information: © 2006 American Institute of Mathematical Sciences
Subjects: H Social Sciences > H Social Sciences (General)
H Social Sciences > HA Statistics
Sets: Collections > Economists Online
Departments > Economics
Departments > Statistics
Date Deposited: 02 Jul 2008 14:37
Last Modified: 01 Oct 2010 08:56
URI: http://eprints.lse.ac.uk/id/eprint/6244

Actions (login required)

View Item View Item